It looks like you're using an Ad Blocker.

Please white-list or disable AboveTopSecret.com in your ad-blocking tool.

Thank you.

 

Some features of ATS will be disabled while you continue to use an ad-blocker.

 

The Shed 16

page: 112
37
<< 109  110  111    113  114  115 >>

log in

join
share:

posted on Jul, 19 2017 @ 03:30 PM
link   
Update from the three ring insurance circus:

In order for me to see a heart surgeon (according to my insurance rep.) my cardiologist needs to send a report of my most recent testing to my MD. My MD is the one that is to make the recommendation for me to see the heart surgeon.

No wonder I'm still having nightmares.




posted on Jul, 19 2017 @ 04:55 PM
link   
Links to my two dreams of last night...

www.abovetopsecret.com...



posted on Jul, 19 2017 @ 08:51 PM
link   
Helllllooooo, anyone home? I'm weary with my travels of the world, and could use some familiar company.

It's been a long time since I got on here! I wasn't posting much because I needed a bit of time away from the computer.

How's everyone doing?



posted on Jul, 19 2017 @ 10:22 PM
link   
a reply to: LookingForABetterLife

Check with your doctor! A side affect of a drug called Prazosin is to help prevent unwanted dark female horses (Nightmares!)

Dose is normally 5mg about an hour before bedtime.

Works on about 50% of people.

Works very well when it works.

Does drop your BP which is what it was designed to do. There are much better BP meds now but they don't help with nightmares.

P



posted on Jul, 19 2017 @ 11:26 PM
link   
Blue, Sorry you are still having nightmares!


Foss, man, it's been like forever! So great to see you again! Still playing violin and collecting crystals and gem stones?

Pheonix, how are things out your way Hun?
edit on 19-7-2017 by Night Star because: (no reason given)



posted on Jul, 20 2017 @ 08:53 AM
link   
Good Morning Everyone! It's early for me so pardon me while I stumble towards the coffee pot.




posted on Jul, 20 2017 @ 09:44 AM
link   
a reply to: Night Star

Morning nightstar and sheddikers!



posted on Jul, 20 2017 @ 10:06 AM
link   
a reply to: LucidWarrior


Where ya been my little warrior?????? Hugs!



posted on Jul, 20 2017 @ 10:07 AM
link   
a reply to: Night Star

Hugs! Ive just been meandering along some byways



posted on Jul, 20 2017 @ 10:09 AM
link   
a reply to: LucidWarrior

Well meander back into this enchanted realm. Sheesh!



posted on Jul, 20 2017 @ 10:10 AM
link   
a reply to: Night Star

Well i already did so bwah



posted on Jul, 20 2017 @ 11:40 AM
link   
Shep in da haus. Anyone home?

Been up since 5:00AM. I'm a little unsteady on my feet at the moment. Possibly because of a lack of food. Might just be lunch time nowabouts...



posted on Jul, 20 2017 @ 12:07 PM
link   
a reply to: PrairieShepherd

Hello Shepherd


You have to remember to eat properly. Just noticing myself the significance of eating , after being on a too long "liquid diet". Getting better as days pass. I thank you all for the good vibes you've been spreading around in this thread. It has helped me when i haven't been able to go anywhere except my laptop.
edit on 20-7-2017 by Finspiracy because: fixed a very odd way of expressing myself



posted on Jul, 20 2017 @ 12:45 PM
link   
Awww, Hello Shep and Fin!!!!!! I'm home! So good to see you both!



posted on Jul, 20 2017 @ 01:27 PM
link   
Just a quick flyby to shout hello. Love and miss everyone.

I have adopted a new theme...




posted on Jul, 20 2017 @ 01:36 PM
link   
a reply to: Finspiracy

This is true. Although most days I have a majority "liquid diet" - mint tea!
I've found I don't actually need much food during the day. Some nuts, dried fruit, and maybe some fresh fruit with a generous portion of water and the mint tea and I'm good to go. Meetings kept me from eating on time today though.

*waves to Night Star*

Hi Night!



posted on Jul, 20 2017 @ 01:37 PM
link   
a reply to: Martin75

LOL! Hi Admin!

The dress is a good color on you.



posted on Jul, 20 2017 @ 02:33 PM
link   
Jess, good to see you as always Hun! I agree with Shep, good color on you! Keep at it my woman warrior!



posted on Jul, 20 2017 @ 02:59 PM
link   



posted on Jul, 20 2017 @ 04:43 PM
link   

originally posted by: pheonix358
a reply to: LookingForABetterLife

Check with your doctor! A side affect of a drug called Prazosin is to help prevent unwanted dark female horses (Nightmares!)

Dose is normally 5mg about an hour before bedtime.

Works on about 50% of people.

Works very well when it works.

Does drop your BP which is what it was designed to do. There are much better BP meds now but they don't help with nightmares.

P


Thank you, Pheon, I noticed that it helps with PTSD nightmares which are what I have. As of this morning, I'm changing one of my meds over to Lexapro. It will be a slow change over the next month. I'll try that first but keep the Prazosin in mind.



new topics

top topics



 
37
<< 109  110  111    113  114  115 >>

log in

join